MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA? X; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA? X; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Codes High impedance (1291); Difficult to Insert (1316); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-extension upn: m365db3216550 model: db-3216-55 serial: (b)(6) batch: 5001716 udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient was evaluated in clinic for device reprogramming due to recurrence of tremor in the right hand.High impedance measurements were observed during the assessment.The patient reported experiencing several falls, one of which required a visit to urgent care.These incidents were not believed to be related to the dbs device but may have contributed to the impedance issue.Imaging of the lead and lead extension site revealed a misalignment at the connection.The surgeon opted to manipulate the extension connection through the skin, under x-ray guidance.Proper alignment between the lead and extension was confirmed through imaging and impedance testing via the implantable pulse generator (ipg).Following the procedure, impedance levels were within normal range.The patient is receiving effective therapy with good symptom control.The patient was discharged home and continues to do well.No device return is expected, as the device remains implanted.

Brand Name
VERCISE? CARTESIA? X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23918953
Report Number3006630150-2025-11757
Device Sequence Number9013129
Product Code PJS
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)270309(10)5003189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5003189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date12/29/2025
Date Device Manufactured03/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient RaceWhite